Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Corrigendum to: Smooth nontrivial 4-dimensional $s$-cobordisms


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 17 (1987), 401
MSC (1985): Primary 57R80
Original Article: Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 141--143
MathSciNet review: 903747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57R80

Retrieve articles in all journals with MSC (1985): 57R80


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15616-3
PII: S 0273-0979(1987)15616-3